# SDR ASOA20160813049

- Difficulty date: August 13, 2016
- Submitted: August 13, 2016
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 30,730 hours, 18,871 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14523213001
- Condition: Corroded
- Location: Frames 7-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV. DURING C-CHECK, STRINGER 21R CORRODED FRAMES 7 - 13. REMOVED AND REPLACED THE STRINGER IAW SRM 51-40-02.   RETURNED TO SERVICE.
